Linquan Ma
Office: Math 740
Office Phone: 765 49-41956

I am an Assistant Professor at Purdue University. I obtained my Ph.D in May 2014 at the University of Michigan under the direction of Melvin Hochster. My research interests are commutative algebra and algebraic geometry.

Curriculum Vitae

My CV is here.

Papers and Preprints

  1. Lim Cohen-Macaulay sequences (with Bhargav Bhatt and Melvin Hochster), in preparation.
  2. Symbolic power containments in singular rings in positive characteristic (with Eloisa Grifo and Karl Schwede).
  3. An analog of adjoint ideals and plt singularities in mixed characteristic (with Karl Schwede, Kevin Tucker, Joe Waldron and Jakub Witaszek).
  4. Covers of rational double points in mixed characteristic (with Javier Carvajal-Rojas, Thomas Polstra, Karl Schwede and Kevin Tucker), submitted.
  5. Asymptotic Lech's inequality (with Craig Huneke, Pham Hung Quy and Ilya Smirnov), submitted.
  6. Filter regular sequence under small perturbations (with Pham Hung Quy and Ilya Smirnov), submitted.
  7. Colength, multiplicity, and ideal closure operations (with Pham Hung Quy and Ilya Smirnov), Comm. Algebra, to appear.
  8. Regularity, singularities and h-vector of graded algebras (with Hailong Dao and Matteo Varbaro), submitted.
  9. A Kunz-type characterization of regular rings via alterations (with Karl Schwede), J. Pure Appl. Algebra 224 (2020), no. 3, 1124-1131.
  10. Singularities in mixed characteristic via perfectoid big Cohen-Macaulay algebras (with Karl Schwede), submitted.
  11. Cohomologically full rings (with Hailong Dao and Alessandro De Stefani), Int. Math. Res. Not. IMRN, to appear.
  12. Extended plus closure in complete local rings (with Raymond Heitmann), J. Algebra (special issue dedicated to Craig Huneke), to appear.
  13. Recent applications of p-adic methods to commutative algebra (with Karl Schwede), Notices Amer. Math. Soc. 66 (2019), no. 6, 820-831.
  14. F-signature under birational morphisms (with Thomas Polstra, Karl Schwede and Kevin Tucker), Forum Math. Sigma 7 (2019), e11, 20 pp.
  15. Lech's inequality, the Stuckrad-Vogel conjecture, and uniform behavior of Koszul homology (with Patricia Klein, Pham Hung Quy, Ilya Smirnov and Yongwei Yao), Adv. Math., 347 (2019), 442-472. (Oberwolfach report)
  16. Regular rings and perfect(oid) algebras (with Bhargav Bhatt and Srikanth Iyengar), Comm. Algebra 47 (2019), no. 6, 2367-2383 (special issue dedicated to Gennady Lyubeznik).
  17. Maximal Cohen-Macaulay modules over certain Segre products, Comm. Algebra 47 (2019), no. 6, 2488-2493 (special issue dedicated to Gennady Lyubeznik).
  18. Perfectoid multiplier/test ideals in regular rings and bounds on symbolic powers (with Karl Schwede), Invent. Math. 214 (2018), no. 2, 913-955.
  19. Big Cohen-Macaulay algebras and the vanishing conjecture for maps of Tor in mixed characteristic (with Raymond Heitmann), Algebra Number Theory 12 (2018), no. 7, 1659-1674.
  20. D-module and F-module length of local cohomology modules (with Mordechai Katzman, Ilya Smirnov and Wenliang Zhang), Trans. Amer. Math. Soc. 370 (2018), no. 12, 8551-8580.
  21. F-singularities under generic linkage (with Janet Page, Rebecca R.G., William Taylor and Wenliang Zhang), J. Algebra 505 (2018), 194-210.
  22. Frobenius actions on local cohomology modules and deformation (with Pham Hung Quy), Nagoya Math. J. 232 (2018), 55-75.
  23. The dualizing complex of F-injective and Du Bois singularities (with Bhargav Bhatt and Karl Schwede), Math. Z. 288 (2018), no. 3-4, 1143-1155.
  24. The vanishing conjecture for maps of Tor and derived splinters, J. Eur. Math. Soc. (JEMS) 20 (2018), no. 2, 315-338.
  25. Lech's conjecture in dimension three, Adv. Math. 322 (2017), 940-970. (Oberwolfach report)
  26. Local cohomology of Du Bois singularities and applications to families (with Karl Schwede and Kazuma Shimomoto), Compos. Math. 153 (2017), no. 10, 2147-2170.
  27. F-injectivity and Buchsbaum singularities, Math. Ann. 362 (2015), no. 1-2, 25-42.
  28. Eulerian graded D-modules (with Wenliang Zhang), Math. Res. Lett. 21 (2014), no. 1, 149-167.
  29. A sufficient condition for F-purity, J. Pure Appl. Algebra 218 (2014), 1179-1183.
  30. The category of F-modules has finite global dimension, J. Algebra 402 (2014), 1-20.
  31. Finiteness properties of local cohomology for F-pure local rings, Int. Math. Res. Not. IMRN (2014), no. 20, 5489-5509.
  32. The Frobenius endomorphism and multiplicities, Thesis, University of Michigan (2014).


At Purdue University: At University of Utah: At University of Michigan:


I have been doing some very fun Crosstalks with my friends. Check our performances if you are interested!